# SDR SWAA2024052981721

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-312 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV A MOUNT INTERCOSTAL BS 294-312 LBL 46 WL 208.   REMOVED DAMAGE INTERCOSTAL DUE NO ALLOWABLE LIMIT GIVEN SRM; LOCATED ; DRILLED NEW INTERCOSTAL AND INSTALLED ALL IAW SRM 51-10-02-0G-0 PAR 9. C, SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, & DWG 141A5600.
